# SDR C77A20120502015

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 10,865 hours, 6,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,865 hours, 6,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR PANEL HAS CORROSION AT FRAME 87 AND 88.  REMOVED CORROSION BY BLENDING AND TREATING IAW SRM 51-10-03 & 51-12-01 ON WO 485382-113 IAW ETD 2012-170-006002-A AND EO E175-5300-057 REV IR WO 557675.
